# SDR CA050713006

- Difficulty date: June 17, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125005018
- Condition: Missing
- Location: Nlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED BY MAINTENANCE THAT THE NR 2 NOSE WHEEL ASSEMBLY WAS MISSING ONE TIE BOLT.  NOSE WHEEL WAS REPLACED.  A SECOND OCCURANCE A FEW DAYS LATER ON ANOTHER AIRCRAFT WAS REPORTED AFTER THE CREW NOTED THAT THE NOSE WHEEL SEEMED TO BE SPINNING LONGER THAN USUAL.  MAINTENANCE FOUND A TIE BOLT MISSING AND TIRE WORN OUT OF ROUND ON NR 1 NOSE WHEEL ASSEMBLY.  PART CYCLES 127 TSO 169:33HRS.
